# SDR CALA2025100609654

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N878UA
- Make and model: Airbus A319-131
- Aircraft serial: 2371
- Aircraft time: 56,713 hours, 30,415 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 261CF18
- Condition: Cut
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 25 & 26 SEAT EMERGENCY LIGHT INOP. R/R ROW 25 EMERGENCY LIGHT REF AMM 33-51-18. LIGHT STILL INOP. R & R ROW 26 EMERGENCY LIGHT REF AMM 33-51-18. LIGHT STILL INOP. FOUND WIRE BROKEN ON LEFT SIDE OF ROW 25 UNDER SEAT RAIL COVER. SPLICED BROKEN WIRE REF ESPM 20-43-11. OPS CHECK PASSED.
